# SDR FDEA202511132169

- Difficulty date: November 13, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 55,984 hours, 30,640 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD ENTRY DOOR WILL NOT DISARM.  THE LEVER  WILL NOT MOVE ALL THE WAY TO THE DISARM POSITION.   MEL: 52-11-01-02 ESCAPE SLIDE CAME LOOSE FROM L1 DOOR,  ESCAPE SLIDE REMOVED FROM DOOR, BUT REMAINS ONBOARD IN HAZMAT CONTAINER.
